# SDR SWAA2019101437761

- Difficulty date: October 10, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 67,739 hours, 40,105 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY EXIT RELEASE HANDLE IS LOOSE.   TIGHTENED RELEASE HANDLE PER AMM.
